MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC Remunity Pump for Remodulin (TREPROSTINIL) Injection; Infusion Pump

Millyard Advanced Medical Products, LLC Remunity Pump for Remodulin (TREPROSTINIL) Injection; Infusion Pump
Model Number DKPI-11042-001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Codes Dyspnea (1816); Dizziness (2194); Presyncope (4410)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 31-jul-2026 from (b)(6) , and forwarded to millyard advanced medical products, llc, on 01-aug-2026.The patient reported that their remunity pump, serial number (b)(6), would turn off during their infusion without generating any alarms.The patient stated their remote showed adequate battery life at the time of the events, and they would only notice their infusion had stopped when they began to experience symptoms including shortness of breath, a stomach ache, dizziness, and presyncope when getting up to walk.It was confirmed that the patient had a functional backup system on hand to switch to, and a replacement remunity system was sent by the (b)(6) pharmacy.
 
Additional Manufacturer Narrative
No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
Remunity Pump for Remodulin (TREPROSTINIL) Injection
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50508831
Report Number3016798778-2026-00391
Device Sequence Number9209401
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexMale
Patient Weight165 LB